$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Demazin PE Multi Action Cold & Flu Relief 48 Tablets

  Product ID: 85008

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Demazin PE Multi Action Cold & Flu Relief 48 Tablets

Demazin PE Multi Action Cold & Flu Relief 48 Tablets

产品号:85008
$13.99 中文官网 618独享折扣
$15.99
$13.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

信息

Demazin

About Demazin

Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin Range

Demazin

D-D-Demazin has recently undergone a full brand refresh to help shoppers to better navigate the Demazin range. Demazin has a fresh new look, yet still has the same trusted formulations. Demazin's great new packaging will be on shelves from June.

Demazin

Demazin is a well known, effective, pharmacy strength brand which has been treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin

Demazin Cold and Flu Day/Night Tablets relieve:

- Runny nose

- Sinus pain

- Blocked nose and Sinuses

- Fever

- Headache

- Body aches

Demazin

Demazin Cold and Flu Relief Day/Night Tablets provide round the clock relief of cold and flu symptoms. The day tablet is non-drowsy and the night tablet contains an antihistamine to reduce watery itchy eyes and sneezing to aid in a restful nights sleep.

Demazin

Demazin has launched 2 NEW innovative cold relief products to help adults and children 3+ this winter.

Demazin Vapourising Patches provide up to 8 hours relief with natural soothing vapours.

Demazin Chest Rub Stick

• Natural decongestant containing essential oils including peppermint and eucalyptus

• Natural butters and beeswax

• Hands free - No mess, No fuss

• Petroleum free

Demazin

Demazin not only has a range of effective cold and flu tablets but also has a comprehensive range of Children's Cough and Cold liquids.

Demazin now has a NEW natural Cough + Immune support liquid which can be used in children and adults 2 years+.

Relieves:

• Coughs

• Chest congestion

• + Supports Immunity

Warning

For external use only. Use only as directed. If you have sensitive skin, test this product on a small area of skin before applying it to a large area. If irritation develops discontinue use. Do not apply to children under 2 years of age. Consult your healthcare professional if symptoms persist. Avoid contact with eyes. Keep out of reach of children.

一般信息

Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

Uses
Temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever.
- Headache.
- Body aches & pains.

Size: 48 Tablets

KEY FEATURES

• Effective Cold & Flu Relief
• Triple Action - decongestant, analgesic and reduces fever
• Clear a blocked or runny nose
• Relief from fever, headache, body aches and sinus pain
• 12 years+
• Non-drowsy formula

警告

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children. aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or. pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.

Do not use if foil seal is broken.

CAUTION

Pharmacy medicine
Keep out of reach of children.

成分

Active Ingredients: Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Allergen Free From: Artificial Preservatives| Gluten| Soy| Yeast

使用方法

Age
Adults and children 12 years and over
How much
2 tablets
How often
Every 4-6 hours, as necessary
Max. daily dose
8 tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Recyclable Packaging?: Yes

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;